Hermitian splines and related quadrature formulae for certain classes of differentiable functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1976), pp. 15-28
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1976_5_a1,
author = {V. L. Velikin},
title = {Hermitian splines and related quadrature formulae for certain classes of differentiable functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {15--28},
year = {1976},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1976_5_a1/}
}
V. L. Velikin. Hermitian splines and related quadrature formulae for certain classes of differentiable functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1976), pp. 15-28. http://geodesic.mathdoc.fr/item/IVM_1976_5_a1/